Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Rash between scrotum & legs. Easy solution?


I have been wearing cheap brand bikini briefs and have recently through work have had to do a lot of walking in these and the skin has rubbed raw in between scrotum and leg both sides. I have changed to more comfortable underwear. One side is healing and comfort returned but the other is still raw and tender and looks a bit like nappy rash. Any easy solutions?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Rashes are due to skin irritation as you already know. It may not have happened only because of cheap brand of bikini briefs. It may be associated with dry skin, reaction beetween sweat and washing soap, chemicals used in water, external allergants etc.

The rash will disapear its own if you keep the area moist and clean. Wash the area with mild moisturising soap and warm water. Use moisturising crream. If need be consult a dermatologist.

Wish you speedy recovery.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor